MathSciNet Relay Station
MathSciNet bibliographic data
MR1245348 (95b:11047) 11F55 (11E45 11F27)
Arakawa, Tsuneo Siegel's formula for Jacobi forms. Internat. J. Math. 4 (1993), no. 5, 689–719.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement